Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

May 1987

Volume 8, Issue 3

Pages i–i, 249–371

  1. Correction

    1. Top of page
    2. Correction
    3. Original Article
    1. You have free access to this content
      CORRECTION (page i)

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00436.x

  2. Original Article

    1. Top of page
    2. Correction
    3. Original Article
    1. THE APPROXIMATE DENSITIES OF SOME QUADRATIC FORMS OF STATIONARY RANDOM VARIABLES (pages 249–259)

      Juan Carlos Abril

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00437.x

    2. FIRST-ORDER INTEGER-VALUED AUTOREGRESSIVE (INAR(1)) PROCESS (pages 261–275)

      M. A. Al-Osh and A. A. Alzaid

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00438.x

    3. ASYMPTOTIC EXPANSIONS FOR THE DISTRIBUTIONS OF SERIAL CORRELATIONS (pages 283–291)

      Kamal C. Chanda

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00440.x

    4. ESTIMATION IN MULTIPLE AUTOREGRESSIVE-MOVING AVERAGE MODELS USING PERIODICITY (pages 293–300)

      Tomáš Cipra and Pavel Tlustý

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00441.x

    5. A TEST FOR NON-LINEARITY OF PREDICTION IN TIME SERIES (pages 313–327)

      C. O'Brien

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00444.x

    6. TIME SERIES RESIDUALS WITH APPLICATION TO PROBABILITY DENSITY ESTIMATION (pages 329–344)

      P. M. Robinson

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00445.x

    7. IDENTIFICATION THEORY FOR VARYING COEFFICIENT REGRESSION MODELS (pages 359–371)

      Kent D. Wall

      Article first published online: 28 JUN 2008 | DOI: 10.1111/j.1467-9892.1987.tb00447.x

SEARCH

SEARCH BY CITATION